# SDR IPXA10562120

- Difficulty date: July 23, 2010
- Submitted: August 25, 2010
- Operation: Air carrier
- Aircraft: N429UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25460
- Aircraft time: 20,607 hours, 14,128 cycles
- Engine: Pwa PW2040
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Condition: Corroded
- Location: Bs 1680-1720
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, FLOOR SHEAR WEB HAS MULTIPLE AREAS OF CORROSION BS 1680 -1720, BL 0 - LBL 65, WL 208.  REPAIRED IAW ATS ER10-3731, DATED 8-18-10.
